# SDR DL73S050563

- Difficulty date: September 21, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- Aircraft time: 51,229 hours, 39,620 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 884027
- Condition: Unserviceable
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C WOULD NOT MAINTAIN CABIN PRESSURE.  REPLACED RT ACM AND FWD LAV FILL LINE CHECK VLV.
